# SDR SWAA2024072918588

- Difficulty date: July 29, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 67,245 hours, 40,370 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Pulled
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 1 ENGINE INLET COWL OUTER BARREL INBD SKIN HORIZONTAL SEAM HAS PULLED THROUGH FASTENER ON UPPER SKIN LOCATED FOURTH FROM AFT SIDE OF BARREL.<[01] COMPLIED WITH EA 24-171-02074. REFERENCE TSR 2024005276.
